MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 STANDARD 10MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 STANDARD 10MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035461030
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available.
 
Event or Problem Description
It was reported that during the procedure the subject coil prematurely detached inside the microcatheter.The prematurely detached coil and the microcatheter were successfully removed from the patient as one unit.The same microcatheter was used again to finish the procedure.There was no clinical consequence to the patient due to the reported event.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.Information available during the procedure the subject coil prematurely detached inside the microcatheter.Review and analysis of all available information failed to indicate an assignable cause or probable assignable cause for the reported event.Based on the information available the exact cause for the reported event cannot be determined.
 
Event or Problem Description

Brand Name
TARGET 360 STANDARD 10MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6003886
Report Number3008881809-2016-00204
Device Sequence Number793679
Product Code HCG
UDI-Device Identifier04546540676139
UDI-Public(01)04546540676139(17)190131(10)18799671
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K102672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Catalogue NumberM0035461030
Device Lot Number18799671
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/14/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/06/2016
Supplement Report FDA Received Date01/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BENCHMARK 071 CATHETER (PENUMBRA INC.); EXCELSIOR SL-10 MICROCATHETER (STRYKER)